LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » TUMMY PROBLEMS? Help Please?!

 - UBBFriend: Email this page to someone!    
Author Topic: TUMMY PROBLEMS? Help Please?!
kareamber
LymeNet Contributor
Member # 20110

Icon 5 posted      Profile for kareamber     Send New Private Message       Edit/Delete Post   Reply With Quote 
I just restarted abx again on Sunday. I have taken Amox, and Zithromax. My stomach has not been happy this afternoon. It's cramping and I've had one really bad diarrhea. I still don't feel good.

Can these abx cause diarrhea and stomach cramps? Should I be concerned? I don't want to stop my meds if I don't have to. I've already been off for about 2-3 weeks and feel I've already declined in health.

Thanks.

--------------------
IgeneX IGG POS 30+ 31++++ 41++
IGM 30+ 31+++ 34IND 41IND 83-93IND
Quest NEG IGG 30 and 41 only

Posts: 538 | From Everywhere | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
Sparrow
LymeNet Contributor
Member # 11734

Icon 1 posted      Profile for Sparrow     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, they can cause diarrhea. You need to be on a probotic and/or eat yogurt. Culturelle (sp?) is an easy one to find and is reasonably priced.

Everyone seems to find a favorite and prices can run the gamut.

Yogurt has to have a culture, so check the label to make sure it has an active culture in it.

It is better to keep going on the meds, but if you still have problems, contact your doctor.

Posts: 177 | From God's Grace | Registered: Apr 2007  |  IP: Logged | Report this post to a Moderator
farraday
LymeNet Contributor
Member # 21494

Icon 1 posted      Profile for farraday     Send New Private Message       Edit/Delete Post   Reply With Quote 
I, too, have had these problems. If I remember to take my acidophollus (the refrigerated kind) twice a day I do better. I also use Donnatol (a Rx version of belladonna) to quiet things down.

But do call your doctor!

--------------------
DOCTOR: "I don't think you are sick."
PATIENT: "We are all entitled to our opinions. I don't think you are a doctor."

Posts: 697 | From Northern California | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
Skyler
LymeNet Contributor
Member # 11549

Icon 1 posted      Profile for Skyler     Send New Private Message       Edit/Delete Post   Reply With Quote 
All abx can cause diarrhea because they kill the bacteria that you need in your intestines.

You can go to a vitamin store and pick up probiotics. They have pill versions that dont break down until they reach your intestines, pro-biotic drinks, etc.

The refrigerated probiotics tend to be better.

Zithromax always upset my stomach, but it more of a loss of appetite. and it made my stomach hurt.

Do make sure you take probiotics though! Its a must!

--------------------
I'm probably sleeping...

Posts: 419 | From Florida | Registered: Apr 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.